# SDR TWAA0006422

- Difficulty date: April 18, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N9306T
- Make and model: Doug DC-9-83
- Aircraft serial: 49567
- Aircraft time: 29,799 hours, 24,938 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE AFT CARGO DOOR HAD CRACKS UNDER DOOR SEAL, TOP AFT SIDE OF DOOR LATCH.  REPAIRED CRACKS UNDER DOOR SEAL ON AFT CARGO DOOR PER SRM 52-05, FIG 26A AND 52-03 FIG 8.
